# SDR 2024FA0000584

- Difficulty date: December 23, 2021
- Submitted: August 8, 2024
- Operation: General aviation
- Aircraft: PHM
- Make and model: Bell 429
- Aircraft serial: 57407
- Aircraft time: 408 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: S6085EC3
- Part serial: 1D4686252
- Condition: Failed
- Location: Zone 200
- Part time: 408 hours
- Component: Condensor Blowe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR FAILS TO START. REF WARRANTY CLAIM MALFUNCTION REPORT 105-21. FAILED IN 407.6 HRS OF OPERATION. PSE CASE 00151098
